# SDR CALA2013092391360

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 54,605 hours, 14,232 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LOOP 2 STATUS MSG INTERMITTENTLY COMES ON & GOES OFF. R & R NR 2 LOOP ENG 1 CARD FILE M682 IAW AMM 26-10-01-401, IAW FIM 26-11-00 & OPERATIONS CHECKED AMM 26-11-00.OPERATIONS CHECK  GOOD.
